Long-term use of hormonal methods doctors recommend from time to time to make a break to the function of the reproductive system could be restored. In addition, when receiving the "Composer" can be side effects. Some of them go by themselves after some time, and with some you can handle, only undo the drug. The need for contraception is no longer if a woman is planning a pregnancy. In short, the reasons for the abolition of "Composer" can be a lot, but not always, a woman knows how to stop the medication and not harm the body.
The scheme of the abolition of the "Developed" depends on the reason you decided to stop taking the drug. It is safest for the body if you stop consuming contraceptive, finishing his last pill from the package. A few days after the start of a new menstrual cycle, during which the need to protect the barrier means. Even if you are planning a pregnancy, you need to give your body time to recover, so to completely abandon contraception in the first months after the use of "Yasmin" is not recommended.
If you use the "Composer" have such side effects as dizziness, nausea, decreased libido, chest pain, do not stop taking the drug before finishing the pills in the pack. Abrupt withdrawal of the drug will provoke a hormonal background. In the end, the recovery of the organism after that can take a few months. Moreover, doctors do not recommend to abandon this contraceptive, if the side effects are not very strong. Very often on the second or third month of taking "Yasmin" the body adapts and the symptoms disappear by themselves. Minimum taking the pills for 3 months. Only then you can hope that withdrawal of the drug will be painless.
In the event of severe side effects, for example, allergies or thrombosis, stop taking "Yasmin" before the end of the package. After that, be sure to consult your doctor. The specialist will prescribe therapy to eliminate the consequences and to normalize hormonal levels.